Journal of Computer Science

Mathematical Attacks on RSA Cryptosystem

Imad K. Salah, Abdullah Darwish and Saleh Oqeili

DOI : 10.3844/jcssp.2006.665.671

Journal of Computer Science

Volume 2, Issue 8

Pages 665-671


In this paper some of the most common attacks against Rivest, Shamir, and Adleman (RSA) cryptosystem are presented. We describe the integer factoring attacks, attacks on the underlying mathematical function, as well as attacks that exploit details in implementations of the algorithm. Algorithms for each type of attacks are developed and analyzed by their complexity, memory requirements and area of usage.


© 2006 Imad K. Salah, Abdullah Darwish and Saleh Oqeili. This is an open access article distributed under the terms of the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original author and source are credited.